# SDR SWAA2025121739895

- Difficulty date: November 25, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TRAILING EDGE SUPPORT ANGLE LOC AT LEVEL ORSS 250 ON THE LT WING.  REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND SRM 51-20-01.
